# SDR P5CA2017091400329

- Difficulty date: September 14, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 78,369 hours, 20,229 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON ENGINE SHUTDOWN, APU FAILED. GPU WOULDN`T HANDLE A/C ELECTRICAL LOAD.  ACCOMPLISHED APU ECU BITE CHECK,  NO FAULTS FOUND, RAN APU UNDER LOAD AND CHECKED ECU, NO FAULTS FOUND. OPS CHECKED GOOD IAW FIM 49-11 F/T 958 )
